×

Sur la géométrie différentielle d’une surface plongée dans un espace à trois dimensions à connexion projective. (French) Zbl 0113.15002


MSC:

53-XX Differential geometry
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] A. Švec: L’applications des variétés à connexion à certains problèmes de la géométrie différentielle. Чех. мат. журнал, 10 (85), 1960, 523-550. · Zbl 0100.18301
[2] A. Švec: Les quadriques de Lie d’une surface plongée dans un espace tridimensionnel à connexion projective. Чех. мат. журнал, 11 (86), 1961, 134-142. · Zbl 0101.14502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.